# SDR 95FDEA00113

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER T/O FIREBELL RANG MOMENTARILY AND ONE RED LT FLASHED, WAS OVER BEFORE WE COULD DETERMINE SOURCE.  TESTED ENG AND W/W FIRE WARNING.  CKS NORMAL.  NO HISTORY NOTED.  SYSTEM OK FOR SERVICE.
